Does taking acetaminophen (Tylenol) during one's period make it finish faster?

Stupid Question of the Day.

If acetaminophen (such as Tylenol) is a “blood thinner,” can taking it during one’s period (you know, for cramps or a headache, not specifically to induce this result) cause the blood to come faster (meaning a heavier flow)? Or would it not make any difference?

Acetaminophen is not a blood thinner. So it won’t do that.

Aspirin does make platelets less sticky, but that doesn’t speed the end of menses either, since it’s endometrial tissue that is being lost, and this loss rate is not reliant on platelets.

Other NSAIDS just make bleeding a bit easier to come about, so don’t affect menses duration either.

Actual ‘blood thinners’ like heparin and warfarin may actually prolong menses.

Question answered! Thank you!

Actually, some research indicates NSAIDs can reduce the volume of bleeding if it is heavy, but I’ve not found much info on how it affects cycle time. The conventional medical wisdom in the past is that it doesn’t, but there’s not a lot of research I can find at the moment.